PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On continuity at zero of the maximal operator for a semifinite measure

Volume 135 / 2014

Semyon Litvinov Colloquium Mathematicum 135 (2014), 79-84 MSC: Primary 28A20. DOI: 10.4064/cm135-1-6

Abstract

For a sequence of linear maps defined on a Banach space with values in the space of measurable functions on a semifinite measure space, we examine the behavior of its maximal operator at zero.

Authors

  • Semyon LitvinovDepartment of Mathematics
    Pennsylvania State University Hazleton
    76 University Drive
    Hazleton, PA 18202, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image